# SDR ASAA2019112521424

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,128 hours, 13,610 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTED IN FLIGHT WOULD NOT RE CONNECT. GROUNDED - YES. ACCOMPLISHED A/T BITE REF B737-800 FIM 22-31 TASK 801 LEG 1 FAULT CODE 22-31687 ASM 1 LOGGED TWICE. ACCOMPLISHED INTERACTIVE TEST OF THROTTLES #1 THROTTLE DID NOT MOVE AND LOGGED 22-31794 FAULT CODE ASM #1. CHECKED AND RELEASED PER MEL 22-4B A/T SYS IS INOP AND MEL 22-99B. AUTOTHROTTLE SERVO FUNCTIONING NORMALLY AT THIS TIME. CURRENT STATUS "NO FAULTS", SERVO MOTOR INTERACTIVE TEST HAS NORMAL TRAVEL. AUTOTHROTTLE STSYEM TEST CHECKS GOOD REF B737-800 AMM 22-31-00/501. ACCOMPLISHED ALL REQUIRED LLM TEST, ALL TEST PASS REF AMM 22-00-01. CLEARS MEL'S 22-4B AND 22-99B.
